# SDR AALA202206160626

- Difficulty date: June 3, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT TRANSITION ANGLE HAS CORROSION LOCATED BETWEEN STA 727 TO 847 AND LEFT BUTT LINE 21. INSTALLED NEW SERVICEABLE TRANSITION PANEL, DOUBLERS AND SPLICES PER SRM 53-00-53-2R.
